Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Online non-monotone diminishing return submodular maximization in the bandit setting
 
 
Title: Online non-monotone diminishing return submodular maximization in the bandit setting
Author: Ju, Jiachen
Wang, Xiao
Xu, Dachuan
Appeared in: Journal of global optimization
Paging: Volume 90 () nr. 3 pages 619-649
Year: 2024-06-13
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands